Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 77, NWS North Platte, NE

June 16, 2015Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2015, 3:26 PM MDT for Cherry County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2015, 3:26 PM MDT (21:26 UTC)
Expired
Jun 16, 2015, 4:15 PM MDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 60 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 3:36 PM MDTHAIL 121 W Brownlee, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WUUS53 KLBF 162126
SVRLBF
NEC031-162215-
/O.NEW.KLBF.SV.W.0077.150616T2126Z-150616T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM MDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 415 PM MDT/515 PM CDT/

* AT 324 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES NORTH OF
  MULLEN...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MARSH FLAT...HIGHWAY 97 CROSSING BIG CREEK AND HIGHWAY 97 CROSSING
  THE NORTH LOUP RIVER.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 82 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4259 10086 4236 10060 4225 10105 4236 10123
TIME...MOT...LOC 2127Z 241DEG 17KT 4235 10109

HAIL...1.50IN
WIND...60MPH

$$

MARTIN
2 follow-up statements
804 
WWUS53 KLBF 162143
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM MDT TUE JUN 16 2015

NEC031-162215-
/O.CON.KLBF.SV.W.0077.000000T0000Z-150616T2215Z/
CHERRY NE-
343 PM MDT TUE JUN 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 415 PM MDT/515 PM CDT/...

AT 341 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 20 MILES SOUTH OF
MERRITT RESERVOIR DAM...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL CHERRY COUNTY.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 82 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4259 10086 4236 10060 4225 10105 4236 10123
TIME...MOT...LOC 2143Z 241DEG 17KT 4239 10100

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
292 
WWUS53 KLBF 162154
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 PM MDT TUE JUN 16 2015

NEC031-162215-
/O.CON.KLBF.SV.W.0077.000000T0000Z-150616T2215Z/
CHERRY NE-
354 PM MDT TUE JUN 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 415 PM MDT/515 PM CDT/...

AT 352 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES WEST OF
BROWNLEE...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL CHERRY COUNTY.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 82 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4240 10116 4259 10086 4236 10060 4225 10105
TIME...MOT...LOC 2154Z 270DEG 19KT 4233 10096

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:25 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 16, 2:25 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 PM CDT TUE JUN 16 2015

.SYNOPSIS...
ISSUED AT 324 PM CDT TUE JUN 16 2015

AT 20Z...ZONAL FLOW WITH SEVERAL EMBEDDED LOW AMPLITUDE SHORTWAVES
WAS IN PLACE OVER THE NORTHERN HALF OF THE CONUS. A PAIR OF LOW
AMPLITUDE RIDGES WERE IN PLACE OVER THE SOUTHERN CONUS...WITH WEAK
SOUTHERLY FLOW AROUND THE WEST SIDE OF THE SOUTHEAST US RIDGE
HELPING TO KEEP GULF OF MEXICO OPEN FOR NORTHWARD MOISTURE TRANSPORT
UP THE HIGH PLAINS. CLOSER TO THE CWA AND AT SFC...STRENGTHENING
SOUTHERLY FLOW IN RESPONSE TO A DEEPENING LEE SIDE LOW IN EASTERN
WYO WAS PULLING THE AFOREMENTIONED GULF MOISTURE NORTHWARD...WITH
LOW TO MID 60S DEWPOINTS NOTED OVER MUCH OF WESTERN NEBRASKA. CLOUD
COVER LEFT OVER FROM MORNING SHOWERS/STORMS HAS BEEN BREAKING UP
OVER THE LAST COUPLE HOURS...ESPECIALLY FROM SOUTHWEST NEB INTO PART
OF THE PANHANDLE. WHERE SUNSHINE HAS OCCURRED TEMPS HAVE HAD NO
PROBLEM QUICKLY WARMING INTO THE UPPER 70S TO LOW 80S...WITH COOLER
TEMPS IN THE UPPER 60S TO LOW 70S WHERE CLOUD COVER HAS HELD FIRM.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 324 PM CDT TUE JUN 16 2015

THUNDERSTORM CHANCES THIS EVENING AND TONIGHT...AND THE POTENTIAL
FOR SEVERE WEATHER...WILL BE THE MAIN FORECAST CHALLENGE FOR THE
SHORT TERM PERIOD. CONVECTIVE INITIATION HAS ALREADY BEGUN ALONG THE
LARAMIE RANGE OF SOUTHEAST WYOMING IN RESPONSE TO AN APPROACHING
WEAK UPPER LEVEL PV ANOMALY. MOST HI-RES MODELS AGREE ON FURTHER
CONVECTIVE INITIATION LATER THIS AFTERNOON WHERE MOISTURE
CONVERGENCE IS ENHANCED ALONG AND EAST OF A LOW LEVEL THETA-E RIDGE
AXIS NEAR THE WYOMING/NEBRASKA BORDER....AS WELL AS ALONG A
SOUTHEASTWARD ADVANCING OUTFLOW BOUNDARY MOVING OUT OF SOUTHWEST SD.
BREAK UP IN CLOUD COVER HAS ALLOWED FOR SURFACE DESTABILIZATION TO
OCCUR AND WEAKENING OF LOCALIZED CIN. SEVERE WEATHER...INCLUDING
LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE AS STORMS DEVELOP
AND MOVE SOUTH AND EAST THIS EVENING INTO AN ENVIRONMENT
CHARACTERIZED BY STEEPENING MID-LEVEL LAPSE RATES...40+ KTS OF DEEP
LAYER SHEAR...AND 1000-1500 J/KG OF ML CAPE. DISCRETE SUPERCELL
STORM MODES ARE POSSIBLE EARLY...WITH A THREAT FOR A TORNADO OR
TWO GENERALLY ALONG AND WEST OF THE HWY 61 CORRIDOR.  HOWEVER STORM
OUTFLOWS WILL LIKELY MERGE TOWARD LATE EVENING AND EARLY OVERNIGHT
AND BECOME A DIMINISHING WIND THREAT AS THEY TRACK EAST INTO MORE
STABLE AIR.

COLD FRONT DROPS SOUTH THROUGH THE CWA OVERNIGHT AND STALLS OUT JUST
TO OUR SOUTH AS IT IS OUTRUN BY THE UPPER LEVEL PV. EASTERLY UPSLOPE
FLOW IN THE WAKE WILL KEEP 55-60F DEWPOINTS IN PLACE OVER MOST OF
THE SANDHILLS REGION. NEXT DIFFUSE SHORTWAVE TROUGH ALOFT MOVES INTO
THE NORTHERN ROCKIES DURING PEAK HEATING WHICH WILL LEAD TO THE
DEVELOPMENT OF ADDITIONAL THUNDERSTORM ACTIVITY. CI WILL LIKELY
OCCUR IN THE VICINITY OF A SFC TROUGH OVER THE HIGHER TERRAIN BY
LATE IN THE AFTERNOON...THEN MOVE EAST INTO THE CWA AROUND OR AFTER
00Z THURSDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 324 PM CDT TUE JUN 16 2015

WEDNESDAY NIGHT THROUGH FRIDAY...THE MODELS HAVE THE BASIC IDEA OF
FIRING CONVECTION WEDNESDAY NIGHT AND THURSDAY AFTN/EVENING HOWEVER
THE LOCATION OF THIS CONVECTION VARIES IN EACH SOLN. THE NAM SENDS
TWO MESOSCALE CONVECTIVE COMPLEXES...MCSS...THROUGH LINCOLN COUNTY
WHILE THE GFS FAVORS CHASE COUNTY AND THEN NORTHEAST COLORADO. THE
GEM FAVORS NCNTL NEB WEDNESDAY NIGHT WITH NOTHING THURSDAY NIGHT.
THE ECM IS LIKE THE GFS. THIS IS LIKELY THIS RESULT OF MINOR
DIFFERENCES OF THE LOCATIONS OF THE UPPER LEVEL FORCING AND MAJOR
DIFFERENCES IN THE LOCATIONS OF LOW LEVEL FORCING SUCH AS RESIDUAL
FRONTAL BOUNDARIES.

SO THE FCST IS CARRYING A 20 TO 30 POP AS THE SPREAD OF MODEL DATA
SUPPORTS A WIDE RANGE OF AREAL POSSIBILITY. ANYTHING THAT FORMS
DURING THE NEXT 2 DAYS COULD BE SEVERE AS K INDICES SOAR INTO THE
40S AND AMBIENT PWAT INCREASES TO AROUND 1.5 INCHES. THE NAM
SOUNDINGS SHOW HIGHER VALUES OF PWAT BUT THIS IS OCCURRING DURING
DEEP CONVECTION.

STORM ACTIVITY WILL BE FUELED BY RICH MOISTURE AND STRONG WINDS
ALOFT ASSOCIATED WITH A BELT OF STRONG 300 MB WINDS. SOUTHWARD DIPS
IN THIS BELT OF 50 TO 65 KT WINDS WILL PRODUCE DEEP LAYERED SHEAR.
IN GENERAL STORM DEVELOPMENT WEDNESDAY NIGHT WOULD BE MORE A RESULT
OF OUTFLOW WHILE SFC BASED STORM EVOLUTION IS POSSIBLE THURSDAY
AFTN. STORM MOTION FOR BOTH SYSTEMS SHOULD BE SOUTHEAST WITH A TURN
TO THE SOUTH IN THE EVENING AS THE LOW LEVEL WINDS INCREASE AND
BECOME SOUTHERLY.

THE TEMPERATURE FORECAST CONTINUES TO REVOLVE AROUND THE VERY WARM
TEMPERATURES FRIDAY. THE MODELS NOW SIGNAL A STRONG CAP OF 14C-16C
AT 700MB AND DEEPER MIXING FARTHER NORTH. THE TEMPERATURE FORECAST
FOR FRIDAY HAS BEEN RAISED TO UPPER 80S NORTH AND LOW TO MID 90S
SOUTH. THE GFS SHOWS MID 90S DEVELOPING ACROSS THE PANHANDLE AS A
RESULT OF THIS DEEP MIXING. ADDITIONAL RISES MAY BE NEEDED WITH THE
TEMPERATURES FORECAST FRIDAY BUT THE WIND FORECAST SHOWS WINDS
INCREASING TO 15 TO 25 MPH FROM THE SOUTH WHICH WOULD LIMIT VERTICAL
MIXING EAST OF HIGHWAY 83. HIGHS THURSDAY RISE INTO THE 80S TO NEAR
90.

THE STRONG CAP IN THE MODELS FRIDAY WOULD PRODUCE JUST AN ISOLATED
CHANCE ACROSS BOYD COUNTY. AN MCS WILL LIKELY BE TRAVERSING SD WHICH
COULD DIP SOUTH AND BRUSH THIS AREA EITHER DURING THE MORNING OR
DURING THE AFTN DEPENDING ON MODEL TIMING.

FRIDAY NIGHT THROUGH TUESDAY...A BELT OF STRONG 300 MB WINDS OF 50
KT OR GREATER WILL REMAIN ACROSS THE NRN PLAINS AND OCCASIONALLY DIP
SOUTH INTO NEB. THE MODELS SHOW THIS HAPPENING SATURDAY NIGHT AND
SUNDAY BUT ONLY THE ECM IS ABLE TO CARRY SUFFICIENT MOISTURE NORTH
TO PRODUCE ORGANIZED CONVECTION. THE GFS ENSEMBLE FAVORS IOWA. NO
OTHER RAIN CHANCES ARE EXPECTED THROUGH TUESDAY.

WARM AIR SHOULD RETURN MONDAY AND BOTH THE GFS AND ECM SHOW HIGHS IN
THE 90S ALONG AND SOUTH OF INTERSTATE 80. THE FCST IS LOWER 90S IN
THIS AREA WITH DEW POINTS IN THE 60S AND SOUTH WINDS. THE ECM AND
GFS SHOW H700MB TEMPERATURES RISE TO 17C-20C WITH H10-5 THICKNESS
587-591DM MONDAY. IF THE DEW POINTS MIX OUT...HIGHS COULD BE IN THE
UPPER 90S OR WARMER.

AFTER MONDAY THE GFS AND ECM MODELS DIVERGE WITH THE ECM BRINGING A
COLD FRONT THROUGH WHILE THE GFS HOLDS ON TO THE WARM TEMPERATURES.
THE GFS ENSEMBLE SUPPORTS THE ECM AND SHOW LOW PRESSURE DROPPING
SOUTH INTO NORTHEAST COLORADO WHICH WOULD COOL
TEMPERATURES...ESPECIALLY NORTH.

HIGHS SATURDAY AND SUNDAY RISE INTO THE 70S AND 80S. IF NO RAIN
MATERIALIZES SUNDAY THEN 80S WOULD BE MORE LIKELY...PERHAPS
WIDESPREAD BOTH DAYS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1235 PM CDT TUE JUN 16 2015

MAIN AVIATION FORECAST CONCERN OVER THE NEXT 24 HOURS IS THE
CHANCE FOR TSRA ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS
EVENING AND OVERNIGHT. CURRENT OBSERVATIONS FAVOR AN INCREASING
CHANCE FOR THUNDERSTORM DEVELOPMENT IN THE VICINITY OF THE
NEBRASKA PANHANDLE AND NORTHEAST COLORADO LATER THIS AFTERNOON.
THIS ACTIVITY WILL PUSH EAST THIS EVENING AND INTO THE EARLY
OVERNIGHT HOURS. EXACT TIMING REMAINS UNCERTAIN AS CURRENT MODEL
GUIDANCE IS STRUGGLING TO COME INTO AGREEMENT ON THE EVOLUTION OF
THE THUNDERSTORM ACTIVITY TONIGHT...HOWEVER CONFIDENCE IS INCREASE
THAT TSRA WILL BE NEAR OR WITHIN THE KLBF AND KVTN TERMINALS
SOMETIME AFTER 00Z. THE DEVELOPMENT OF IFR OR LOWER CIGS/VISBYS
WILL BE POSSIBLE ACROSS PARTS OF NORTHERN NEBRASKA TOWARD EARLY
WEDNESDAY MORNING. HAVE INTRODUCED THIS POTENTIAL INTO THE KVTN
TAF...BUT THE FORECAST WILL NEED TO BE MONITORED AND UPDATED AS
NEW FORECAST INFO BECOMES AVAILABLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...CDC
LONG TERM...MARTIN
AVIATION...MARTIN
Hazardous weather outlook, Jun 16, 2:45 PM MDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT TUE JUN 16 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-172045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
345 PM CDT TUE JUN 16 2015 /245 PM MDT TUE JUN 16 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL LIKELY MOVE INTO PARTS OF WESTERN NEBRASKA THIS
EVENING AND INTO THE EARLY OVERNIGHT HOURS. SEVERE
STORMS...INCLUDING LARGE HAIL...DAMAGING WINDS...AND A FEW
TORNADOES...WILL BE POSSIBLE GENERALLY IN THE WESTERN SANDHILLS
AND INTO SOUTHWEST NEBRASKA. THUNDERSTORM ACTIVITY SHOULD WEAKEN
AND DIMINISH AS IT MOVES EAST TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE LIKELY ONCE AGAIN WEDNESDAY AND
THURSDAY WITH A FEW SEVERE STORMS POSSIBLE IN WESTERN NEBRASKA.
THUNDERSTORM CHANCES RETURN TO THE FORECAST OVER THE
WEEKEND...HOWEVER THE SEVERE WEATHER THREAT APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Special weather statement, Jun 16, 3:24 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM GMT TUE JUN 16 2015

NEZ005-094-162215-
EASTERN CHERRY NE-WESTERN CHERRY NE-
324 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 415
PM MDT/515 PM CDT/...

AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 21 MILES NORTH OF MULLEN...MOVING NORTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARSH FLAT...
  HIGHWAY 97 CROSSING BIG CREEK...
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 83 AND 109.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 4:10 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Jun 16, 5:12 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Jun 16, 5:36 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln54 min
Jun 16, 5:43 PM MDTAreal Flood AdvisoryLBFCherry3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.